# SDR USAA951208

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 456
- Part time: 37,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-5 CHECK INSPECTION, FOUND LEVEL 1 CORROSION AT LONGERON STATION 456.  CORROSION TASK NR C51-53300.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-10-2A.  (M)
